Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does birth control cause hands to shake

Premium Questions

doctor1 MD

I have had my period for over a week and I started when I was on my birth control patch , I am one week early. I have had swollen ankles,knees and hands and feel bloated . ...

doctor1 MD

I am 39 years old and have been taking birth control pills for the past 20 years. I am constantly ... but is getting worse. When you touch my face, it feels hot, my hands are always warm. I have gained 20 pounds ...

doctor1 MD

Hi, I've switched after 1 month from using the Nuva ring to the Glidess birth control pill. I'm now ... the nuva ring from taking it out, or a reaction from the new Glidess birth control pills which are estrogen ...

doctor1 MD

I overdosed on the morning after pill I'm really stressed now will it cause me to become infertile. I haven't felt sick from it but how do I know what damage it will cause my body. ...

doctor1 MD

on new birth control cause my period was coming early. ... it was 3 days after my new birth control i started (back in Nov) wondering if that is the reason ...

Public Forum Discussions

doctor1 MD

Why does my daughter s hand shake on and off while on the birth control pill... stopped the pill ... with doc went on birth control needle and now 2-3 weeks later the hands shaking is back! What could it be? ...

doctor1 MD

I am 35 and taking Tri-Previfem birth control pills after 5 years of an IUD. The IUD caused ... this time. I notice now my hands shake mildly, also at the 3rd week stage of the pill pack. Is this a normal ...

doctor1 MD

slightly in it..girl is a virgin.My hand was dry bt i think i had small amount of dried up preejaculated lquid on my finger Will it cause pregnancy?Its been 3 weeks n shez feeling nausea n morning sickness n ...

doctor1 MD

Hi, I just started taking the birth control pill two months ago, but before I started I was prescribed pills to start my period since I hadn t had one in over 4 months before hand. Since starting birth ...

doctor1 MD

and it is extremely painful and goes on for long amounts of time. I was wondering if my merina birth control may ...have problem with my right hand when I am trying to sleep. It is like it goes to sleep in my ...

doctor1 MD

period) I start bleeding again. Is this normal or a sign I should find another birth control ...

doctor1 MD

Yes, I ve been on some type of birth control pill since I was approx. 26 yrs. old & then was placed ... was taken off the patch (as insurance wouldn t pay for it). I have gone to one PA & my hands swelled up so ...

doctor1 MD

havent had a menstrual cycle in about 5 yeaes due to my birth control ...I have had multiple yeast and bacterial infections. Its very embarrassing, i cant seem to shake ...

doctor1 MD

go away and i keep getting the shakes really bad and im really tierd ...

doctor1 MD

Hello doctor, Recently I gave birth to child.After that I am using Coper-t for birth control. Now ... weakness and hand pain 24/7. How to solve my problem like heavy body pains. ...

Mobile Questions and Answers

doctor1 MD

No directly, but it causes malnutrition, which will cause it. Thanks

doctor1 MD

No, its not normal to have diarrhea while on birth control or due to birth control pills. Need to investigate the cause of diarrhea and treat it. Diarrhea can cause decrease in efficiency of the birth control pills.

doctor1 MD

Even on birth controll pills , bleeding comes after completion of cycle.